# SDR CA020725001

- Difficulty date: July 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2110 · Cabin Compressor System
- Part: Acm
- Part number: 78279015
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN)  QUOTE FROM MAINTENANCE CONTROL LOG: "CPT REPORTS THAT ON TAXI OUT SMOKE STARTED FILLING UP CABIN, A/C WAS EVAC THROUGH A/S/D ON TAXIWAY, NO EXITSWERE PULLED. PER CPT NO WARNING OR FAULTS NOTED IN COCKPIT." NO FIRE EXTINGUISHERS WERE UTILIZED. LOCAL MAINTENANCE FOUND THE RIGHT PACK WAS UNCONTROLLABLE. IT WENT TO OVERTEMP CONDITION WHEN TURNED ON. THE PACK WAS DEFERRED TO FLY THE AIRCRAFT TO ATL. IN ATL, THE RIGHT ACM WAS REPLACED. OPS CHECK WAS GOOD.
